# SDR DL75E090977

- Difficulty date: June 1, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N711ZX
- Make and model: Boeing 757231
- Aircraft serial: 28481
- Aircraft time: 39,354 hours, 13,680 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 146N5329Y15
- Condition: Corroded
- Location: Bs 1700-1720
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 1700 THRU 1720 BL-0 FLOOR DECK PLATE STIFFENER HAS CORROSION ON UPPER SURFACE, CP53-521-01-02-05I, C/W AT SAA -SAT ON N/R 126204 JOB 82957080001.
